Skip to content
ablation
avatar
laurahal posted:
I had ablation surgery on March 8, 2013 and I'm still having discharge and seem to have had a period. I am having serious back pain since and it hurts to even sit in a chair. I also believe because of the back pain I am having its causing me to have headaches. What can I do to relieve myself of this pain? Will this go away? Do I need to go back to the doctor for this? Could it be a side effect of my surgery? Someone please help tell me whats going on.
Reply
 
avatar
georgiagail responded:
This back pain and discharge needs to be looked into medically. While a bit of a discharge after the surgery isn't unusual, this should have ended by now.

What you are describing tends to point more to an infection.

Gail


Helpful Tips

Fish Oil Caps
I take triple strength fish oil capsules (1400 mg) for heart health, and it has the added bonus of improving moisture in the eyes and skin. ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.